RIEMANN EXTENSION OF THE ANTI-MACH SPACE TIME

Full Article - PDF

Published: 2015-03-23

Page: 207-218


M. ABDEL-MEGIED

Mathematics Department, Faculty of Science, Minia University, Egypt.

NASSAR H. ABDEL-ALL

Mathematics Department, Faculty of Science, Assiut University, Egypt.

E. A. HEGAZY *

Mathematics Department, Faculty of Science, Minia University, Egypt.

*Author to whom correspondence should be addressed.


Abstract

Riemann extension for the anti - Mach metric is derived, the solution of geodesic equations for the extended space are given, some properties for the extended space was studied and compared with the basic space and the constructions of a translation surface for the anti - Mach metric in four dimension is established.

Keywords: Riemann extension, geodesic equations, translation surfaces


How to Cite

ABDEL-MEGIED, M., ABDEL-ALL, N. H., & HEGAZY, E. A. (2015). RIEMANN EXTENSION OF THE ANTI-MACH SPACE TIME. Asian Journal of Mathematics and Computer Research, 2(4), 207–218. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/70

Downloads

Download data is not yet available.